U.S. doctors online nowAsk doctors free
A 20-year-old male asked:

Hey, i would like to know whether i'm in risk of having serotonin syndrome, around 5 months ago i was prescribed escitalopram by my psychiatrist and have been taking it unknowingly then stopped around week and a half ago, although i took mdma a month?

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 53 years experience
Not feasible to predict your risk of "serotonin syndrome" in absence of full list of prescription and recreational drugs, with dosing amounts. Best to fully discuss with your psychiatrist, and make appropriate joint decisions.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 1, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.